MAUDE Adverse Event Report: Cook Inc UROSTREAM HYDROPHILIC WIRE GUIDE; OCY, endoscopic guidewire, gastroenterology-urology

Cook Inc UROSTREAM HYDROPHILIC WIRE GUIDE; OCY, endoscopic guidewire, gastroenterology-urology
Model Number G59151
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
UROSTREAM HYDROPHILIC WIRE GUIDE
Common Device Name
OCY, endoscopic guidewire, gastroenterology-urology
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50134515
Report Number1820334-2026-00804
Device Sequence Number5584580
Product Code OCY
UDI-Device Identifier10827002591513
UDI-Public(01)10827002591513(17)290416(10)CI000989702
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG59151
Device Catalogue NumberUROS-035150
Device Lot NumberCI000989702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown